MAUDE Adverse Event Report: CAREFUSION, INC BD SURGIPHOR¿ STERILE WOUND IRRIGATION SYSTEM

CAREFUSION, INC BD SURGIPHOR¿ STERILE WOUND IRRIGATION SYSTEM
Catalog Number 910110
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, during a podiatry procedure the surgiphor bottle cracked while it was being squeezed to release the solution.There was no patient harm reported.Review of the photo sample provided finds visible crack at the midpoint of the bottle.A definitive cause of the cracked bottle could not be determined.Review of manufacturing records was not performed as the lot number was not provided.A capa was opened to investigate events of this nature.Complaints are monitored and reviewed for emerging trends.Section c.1a name and strength: 0.5% povidone iodine (pvp-i) in phosphate-buffered saline, potassium iodide, and vitamin e tpgs.Section d.2b procode: fqh (lavage, jet) and fro (dressing, wound, drug).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a podiatry procedure the surgiphor bottle cracked while it was being squeezed to release the solution.There was no patient harm reported.

Brand Name
BD SURGIPHOR¿ STERILE WOUND IRRIGATION SYSTEM
Common Device Name
SURGIPHOR
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer Contact
andrew topoulos
75 north fairway drive
vernon hills, IL 60061
8003239088
MDR Report Key25164829
Report Number1423507-2026-00073
Device Sequence Number10567531
Product Code FQH
UDI-Device Identifier00382909101102
UDI-Public(01)00382909101102
Combination Product (Y/N)Y
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K221504
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number910110
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown